# SDR 07FDEA02963

- Difficulty date: August 17, 2007
- Submitted: August 17, 2007
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- Aircraft time: 46,553 hours, 19,092 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N500296
- Condition: Corroded
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 STRUT, RT SIDE, SIDE SKIN AT APPROXIMATELY NAC STA 144 INTERNAL, IS CORRODED ON SKIN AND UNDER LOWER FRAME/CHORD.  REMOVED CORROSION FROM INTERNAL SKIN AS MARKED PER SRM 54-50-01.  ORIGINAL SKIN THICKNESS (DOUBLER   SIDE) .090", AFTER REWORK .075" AT LOWEST POINT AT NAC STA 144.  NO CRACKS NOTED PER EA F-5450-  110760.  MATERIAL REMAINING IS ACCEPTABLE PER EA F-5450-110760.  NO FOLLOW UP ACTIONS ARE IMPOSED BY EA F-5450-110760.
